Alert archive / California / Red Flag Warnings in 2007

Red Flag Warning 12, NWS San Diego, CA

October 6, 20074 counties in California

NWS San Diego, CA issued this red flag warning at Oct 6, 2007, 9:25 AM PDT for 4 counties in California. It took effect at Oct 7, 2007, 3:00 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2007, 9:25 AM PDT (16:25 UTC)
In effect from
Oct 7, 2007, 3:00 AM PDT
Expired
Oct 7, 2007, 8:00 PM PDT
In force
17 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 4.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2007-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2007-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSGX 061625
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
925 AM PDT SAT OCT 6 2007

...A RED FLAG WARNING IS POSTED FROM 3 AM TO 8 PM PDT SUNDAY 
FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY ACROSS THE
MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST CALIFORNIA...

.A WEAK TO LOCALLY MODERATE SANTA ANA WIND EVENT WILL DEVELOP
LATER TONIGHT THROUGH SUNDAY MORNING. THE MAIN IMPACTS WILL BE
NEAR AND BELOW THE MOUNTAIN PASSES AND CANYONS...WITH NORTHEAST
WINDS OF 25 TO 35 MPH AND LOCAL GUSTS TO 50 MPH. THE STRONGEST
WINDS WILL OCCUR SUNDAY MORNING THROUGH EARLY SUNDAY AFTERNOON.  
RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT BY 10 AM SUNDAY 
AND POOR HUMIDITY RECOVERY IS EXPECTED ON SUNDAY NIGHT. 

ON MONDAY...HUMIDITIES BELOW 10 PERCENT WILL OCCUR IN SOME AREAS
AND LOCALLY GUSTY EAST WINDS WILL LINGER NEAR THE PASSES AND
CANYONS ESPECIALLY IN PORTIONS OF SAN DIEGO COUNTY.

CAZ248-250-255>258-070030-
/O.UPG.KSGX.FW.A.0006.071007T1000Z-071008T0300Z/
/O.NEW.KSGX.FW.W.0012.071007T1000Z-071008T0300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
925 AM PDT SAT OCT 6 2007

...RED FLAG WARNING IN EFFECT FROM 3 AM TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 PM PDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

NEAR AND BELOW THE MOUNTAIN PASSES AND CANYONS...NORTHEAST WINDS 
WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH. THE
STRONGEST WINDS WILL OCCUR SUNDAY MORNING THROUGH EARLY SUNDAY
AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT BY 10 AM
SUNDAY AND POOR HUMIDITY RECOVERY IS EXPECTED ON SUNDAY NIGHT.
THIS RED FLAG WARNING INCLUDES THE CLEVELAND AND SAN BERNARDINO
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF STRONG GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL BRING THE POTENTIAL FOR
RAPID FIRE GROWTH.

$$
3 follow-up statements
000 
WWUS86 KSGX 062109
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
209 PM PDT SAT OCT 6 2007

...A RED FLAG WARNING IS IN EFFECT FROM 3 AM TO 8 PM PDT SUNDAY 
FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY ACROSS THE
MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST CALIFORNIA...

.A WEAK TO LOCALLY MODERATE SANTA ANA WIND EVENT WILL DEVELOP
LATER TONIGHT THROUGH SUNDAY MORNING. THE MAIN IMPACTS WILL BE
NEAR AND BELOW THE MOUNTAIN PASSES AND CANYONS...WITH NORTHEAST
WINDS OF 25 TO 35 MPH AND LOCAL GUSTS TO 50 MPH. THE STRONGEST
WINDS WILL OCCUR SUNDAY MORNING THROUGH EARLY SUNDAY AFTERNOON.
RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT BY 10 AM SUNDAY
AND POOR HUMIDITY RECOVERY IS EXPECTED ON SUNDAY NIGHT.

ON MONDAY...HUMIDITIES BELOW 10 PERCENT WILL OCCUR IN SOME AREAS
AND LOCALLY GUSTY EAST WINDS WILL LINGER NEAR THE PASSES AND
CANYONS ESPECIALLY IN PORTIONS OF SAN DIEGO COUNTY.

CAZ248-250-255>258-071630-
/O.CON.KSGX.FW.W.0012.071007T1000Z-071008T0300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
209 PM PDT SAT OCT 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM TO 8 PM PDT
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM TO 8 PM PDT
SUNDAY. 

NEAR AND BELOW THE MOUNTAIN PASSES AND CANYONS...NORTHEAST WINDS
WILL INCREASE TO 25 TO 35 MPH BY SUNDAY MORNING WITH LOCAL GUSTS
TO 50 MPH. THE STRONGEST WINDS WILL OCCUR SUNDAY MORNING THROUGH
EARLY SUNDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 
15 PERCENT BY 10 AM SUNDAY AND POOR HUMIDITY RECOVERY IS EXPECTED
ON SUNDAY NIGHT. THIS RED FLAG WARNING INCLUDES THE CLEVELAND AND
SAN BERNARDINO NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF STRONG GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL BRING THE POTENTIAL FOR
RAPID FIRE GROWTH.

$$
000 
WWUS86 KSGX 071914
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1214 PM PDT SUN OCT 7 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY
ACROSS THE MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST CALIFORNIA...

.GUSTY OFFSHORE SANTA ANA WINDS WILL CONTINUE EARLY THIS AFTERNOON
ESPECIALLY NEAR THE CANYONS AND PASSES WITH GUSTS 35 TO 45 MPH. 
THE WIND SPEEDS WILL SLOWLY DECREASE THROUGH LATE THIS AFTERNOON.
LOW RELATIVE HUMIDITIES BELOW 15 PERCENT WILL PERSIST UNTIL 8 PM 
AND POOR HUMIDITY RECOVERY IS GENERALLY EXPECTED TONIGHT.

ON MONDAY...HUMIDITIES BELOW 10 PERCENT WILL OCCUR IN SOME AREAS
AND LOCALLY GUSTY EAST WINDS WILL LINGER NEAR THE PASSES AND
CANYONS ESPECIALLY IN PORTIONS OF SAN DIEGO COUNTY.

CAZ248-250-255>258-080300-
/O.CON.KSGX.FW.W.0012.000000T0000Z-071008T0300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
1214 PM PDT SUN OCT 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

NEAR AND BELOW THE MOUNTAIN PASSES AND CANYONS...NORTHEAST WINDS
GUSTING UP TO 35 TO 45 MPH WILL CONTINUE EARLY THIS AFTERNOON.
WINDS WILL GRADUALLY DECREASE THROUGH LATE THIS AFTERNOON. ALSO 
LOW RELATIVE HUMIDITIES BELOW 15 PERCENT WILL PREVAIL TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF STRONG GUSTY WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL BRING THE POTENTIAL FOR
RAPID FIRE GROWTH.

$$
000 
WWUS86 KSGX 080309
RFWSGX

WWUS86 KSGX 080308
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
808 PM PDT SUN OCT 7 2007

...RED FLAG WARNING EXPANDED UNTIL 800 PM MONDAY FOR THE MOUNTAINS
AND VALLEYS OF SOUTHWESTERN CALIFORNIA...

.WHILE WINDS HAD MOSTLY DECREASED BY SUNDAY EVENING...RELATIVE
HUMIDITIES WILL CONTINUE TO BE VERY LOW THROUGH MONDAY. IN THE
MOUNTAINS AND VALLEYS...HUMIDITIES WILL RECOVER POORLY OVERNIGHT
AND WILL BE BELOW 10 PERCENT FOR LONG DURATIONS ON MONDAY. LOCALLY
GUSTY EAST WINDS WILL OCCUR NEAR THE BANNING PASS AND IN THE SAN
DIEGO COUNTY MOUNTAINS...BUT GUSTS WILL MOSTLY BE BELOW 30 MPH.

CAZ248-250-255>258-081115-
/O.EXP.KSGX.FW.W.0012.000000T0000Z-071008T0300Z/
/O.NEW.KSGX.FW.W.0013.071008T0308Z-071009T0300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
808 PM PDT SUN OCT 7 2007

...RED FLAG WARNING EXTENDED UNTIL 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG 
WARNING...WHICH IS NOW IN EFFECT UNTIL 8 PM PDT MONDAY.

HUMIDITIES WILL CONTINUE TO BE VERY LOW THROUGH MONDAY. AFTER POOR
RECOVERIES TONIGHT...HUMIDITIES WILL BE BELOW 10 PERCENT IN MANY
AREAS MONDAY...WITH SOME AREAS HAVING DURATIONS GREATER THAN 6
HOURS. HUMIDITIES WILL IMPROVE MONDAY NIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MAXWELL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Oct 6, 4:15 AM PDT, 5 hours 10 minutes earlier.

Area forecast discussion, Oct 6, 4:15 AM PDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 AM PDT SAT OCT 6 2007

.SYNOPSIS...
DEPARTING UPPER LEVEL LOW PRESSURE MOVING INTO THE CENTRAL AND
SOUTHERN ROCKIES AND BUILDING SURFACE HIGH PRESSURE OVER THE GREAT
BASIN WILL BRING WARMER AND DRY WEATHER THROUGH MONDAY WITH GUSTY
SANTA ANA WINDS AT TIMES...STRONGEST AND MOST WIDESPREAD ON SUNDAY.
A TROUGH OF LOW PRESSURE OFF THE WEST COAST WILL BRING SLOW COOLING
THE LATTER HALF OF NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH MONDAY)...
A LARGE LOW PRESSURE TROUGH OVER THE GREAT BASIN WILL MOVE SLOWLY
EASTWARD INTO THE CENTRAL AND SOUTHERN ROCKIES SUNDAY WITH SURFACE
HIGH PRESSURE BUILDING OVER THE GREAT BASIN. NORTH FLOW PATTERN WILL
BRING LOCALLY GUSTY SANTA ANA WINDS TODAY TO PORTIONS OF THE INLAND
EMPIRE AND ORANGE COUNTY. SURFACE GRADIENTS ARENT ALL THAT
IMPRESSIVE TODAY...BUT WINDS ALOFT ARE STRONG AND THERES A
SUBSTANTIAL SUBSIDENCE INVERSION AROUND 600 MB. WINDS SHOULD DEVELOP
THROUGH AND BELOW PASSES AND CANYONS IN NORTHERN AREAS THIS MORNING
AS DAYTIME HEATING AND MIXING ALLOWS STRONGER WINDS ALOFT TO REACH
LOWER ELEVATIONS. WINDS SHOULD CONTINUE INTO THIS AFTERNOON...THEN
DECREASE DURING THE AFTERNOON. SURFACE GRADIENTS ARE FAVORABLE FOR
STRONGER AND MORE WIDESPREAD SANTA ANA WINDS FROM LATE TONIGHT
THROUGH SUNDAY MORNING. WEAKER OFFSHORE FLOW WILL LINGER INTO MONDAY.
TEMPERATURES WILL WARM AROUND 10 DEGREES TODAY WITH ANOTHER 10
DEGREES OF WARMING FOR SUNDAY. WARMING TODAY WILL BE GREATER NEAR
THE COAST WITH WARMING FOR INLAND AREAS GREATER ON SUNDAY. RESIDUAL
LOWER LEVEL MOISTURE AND CLOUDS...GREATEST IN SOUTHERN AREAS WEST OF
THE MOUNTAINS...SHOULD SCATTER OUT QUICKLY THIS MORNING. AFTER
THAT...SKIES WILL BE MOSTLY CLEAR THROUGH MONDAY.

&&

.LONG TERM (TUESDAY THROUGH FRIDAY)...
WARM FOR TUESDAY WITH WEAK FLOW. FOR WEDNESDAY THROUGH FRIDAY...A
TROUGH OF LOW PRESSURE OFF THE WEST COAST WILL BRING A RETURN OF
WEAK ONSHORE FLOW. THIS SHOULD BRING SLOW COOLING AND A GRADUAL
RETURN AND DEEPENING OF THE MARINE LAYER.

&&

.AVIATION...
061045Z...SOME LINGERING STRATUS AREAS SHOULD QUICKLY DISSIPATE THIS
MORNING FOLLOWED BY CLEAR SKIES FOR THE REMAINDER OF TODAY AND
TONIGHT. NORTHWEST TO NORTH FLOW TODAY WILL BECOME NORTHEAST
TONIGHT. LOCALLY BREEZY CONDITIONS OVER THE MOUNTAINS AND DESERTS
TODAY...THEN NORTHEAST WINDS WILL DEVELOP OVER THE MOUNTAINS AND
THROUGH AND BELOW PASSES AND CANYONS TONIGHT THROUGH SUNDAY MORNING.
OFFSHORE FLOW WEAKENING SUNDAY AFTERNOON. WINDS AT 10 KFT NORTHWEST
TO NORTH AROUND 25-30 KT THIS MORNING...DECREASING AFTERNOON AND
BECOMING NORTHEAST TONIGHT THROUGH SUNDAY MORNING AROUND 20 KT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON
     FOR ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     WIND ADVISORY FROM 3 AM TO 2 PM PDT SUNDAY FOR ORANGE COUNTY
     COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-
     THE INLAND EMPIRE-SANTA ANA MOUNTAINS AND FOOTHILLS.

     FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR
     RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER
     DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
     SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP
     AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO
     NATIONAL FOREST-SAN DIEGO COUNTY INLAND VALLEYS-SAN DIEGO
     COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST-SANTA ANA
     MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
     CLEVELAND NATIONAL FOREST.

     WIND ADVISORY FROM 6 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON
     FOR SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
     EMPIRE.

     WIND ADVISORY FROM 9 AM TO 4 PM PDT SUNDAY FOR SAN DIEGO COUNTY
     MOUNTAINS-SAN DIEGO COUNTY VALLEYS.

PZ...NONE.

&&

PUBLIC...MARTIN
AVIATION/MARINE...WHITLOW

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Oct 6, 4:30 AM PDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
430 AM PDT SAT OCT 6 2007

CAZ043-048-050-055>058-071300-
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SANTA ANA
MOUNTAINS AND FOOTHILLS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE
COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
430 AM PDT SAT OCT 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FOR TODAY...WIND ADVISORY FOR THE INLAND EMPIRE AND INLAND PORTIONS
OF ORANGE COUNTY...SEE LAXNPWSGX FOR DETAILS.

FOR LATE TONIGHT FOR THE MOUNTAINS AND INLAND VALLEYS...FIRE WEATHER
WATCH...SEE LAXRFWSGX FOR DETAILS.

FOR LATE TONIGHT FOR THE INLAND EMPIRE AND INLAND PORTIONS OF
ORANGE COUNTY...WIND ADVISORY...SEE LAXNPWSGX.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FOR SUNDAY FOR THE MOUNTAINS AND INLAND VALLEYS...FIRE WEATHER
WATCH...SEE LAXRFWSGX FOR DETAILS.

FOR SUNDAY THROUGH AND BELOW PASSES AND CANYONS...WIND ADVISORY...
SEE LAXNPWSGX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MARTIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:28 AM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego8 hr
Oct 6, 3:28 AM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego35 hr

Nearby

Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.